# SDR 2002F00321

- Difficulty date: March 3, 2002
- Submitted: March 21, 2002
- Operation: Air carrier
- Aircraft: N188AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1078
- Aircraft time: 70,757 hours, 30,842 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Part time: 70,757 hours, 30,842 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN FRAME VERTICAL STIFFENER ON FORWARD BULKHEAD OF LEFT ACM BAY IS CRACKED (LOWER STIFFENER) CRACK LENGTH 3.760 INCHES FS 315, BL 36L, WL 125.  MAINTENANCE REPAIRED VERTICAL STIFFENER ON FORWARD BULKHEAD OF LEFT ACM BAY PER LOCKHEED SRM 53-11-00.
